# SDR SIMA0061

- Difficulty date: January 6, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5220 - FLOOR EMERGENCY PROXIMITY LIGHT INOPERATIVE AT 4B.  FOUND BROKEN WIRE AT 4B.  REPAIRED IAW JIC 33-51004.  OPS CHECKS GOOD.  (M)
